... stopped at what I thought was 5 mg. I wake up with a horrible dream and I am shivering and shaking and can't talk. This drug got to making me have panic outside my house so bad like I have never had. I have been in the house 2 months. I take 4o mg viibryd now before I reduced down . It seems like viibryd wants to take away the withdrawals .i am considering class action. My dr sayid never heard if this .. This is bs!!
This is the way anti depressants are. You have to wean off of them. The viibryd is probably what is causing the dreams, its known for it. You can't do a class action suit for something the manufacturer clearly tells you in their literature, which you got with the prescription. Well you could, but its crazy, ultimately you make the decision after you read the paper on the drug. This is what increases the price of healthcare, frivolous law suits. Doctors pretend not to know about any side effects, they either don't pay attention or don't read up on the meds. your pharmacist is the authority on drugs.
Cymbalta is a nasty drug to withdraw from for many folks.
The only thing I am going to say in regards to this question is that you must read the documentation provided by the pharmacy with the medication. You are your own best advocate. Doctors tell patients not to read side effects quite frequently. It's their opinion and they are entitled to it as unfortunate as it is. I suspect that they fear fielding phone calls and email messages from concerned patients. It's their way of deferring you to the pharmacist, who should actually be answering your medication questions. I understand your anger. Life for those of us with anxiety disorders is uncomfortable enough without the frightening withdrawal symptoms. They should subside eventually. Until then, keep your head up, educate yourself thoroughly and be well.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Sep 2011 • 1 answer
Updated 25 Nov 2012 • 2 answers
Updated 5 Nov 2018 • 24 answers
Updated 20 Oct 2017 • 5 answers
Updated 31 Oct 2017 • 1 answer